Vitamin Supplements And Liver Damage

1 Reply Updated



Conversation Starter

Stella Says:


Can vitamin supplements damage your liver? My GGT is up and I am wondering if it is because I take high doses of supplements.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Stella! How are you?

According to NIH reports, it depends on what the ingredients are in the supplements that you take. There are some that can cause various medical issues, including elevated liver enzymes, if you take too much of them.

What are the ingredients and amounts in the supplements you are taking?

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

multivitamin and iron supplements
Hello ..i am a girl of 20.i am using centrum multivitamin tablets ..i want to ask that can i use fefol vit along with ce... 2 replies
Nexium And Calcium Magnesium Vitamin D Supplements Taken With Meloxicam
I now am taking nexium 45 minutes before my first meal of the day. At the next meal I take a calcium/vit D/magnesium sup... 3 replies
vitamin supplements that are white with tan speckles
I found a white oblong tablet with yellow tan speckles (looks sorta like a Tylenol) but with no markings..no numbers..no...
what vitamins, food supplements should i take?
I'm 22 years old. my body is so very thin. i mean i lost weight. what vitamins or food supplement should i take? sho... 3 replies
Ok To Take Vitamins Supplements With Amox 875
Is it okay to take vitamins AND supplements when taking amox 875? ## I can't find anything listed saying that there ... 1 reply
Lyrica and Liver Damage?
I had some weight gain, like 10 to 15 pounds. What really bothers me, is after using this product I have been diagnosed ... 11 replies
Damage To Kidneys And Liver From Acetominaphen With Codeine
I am a Canadian resident in Costa Rica since 1984. I have a lot of med. problems. No thyroid (papillary carsinoma), ACFA... 1 reply
Diazpeam and liver damage
I have Cirrhosis (stage 4) and have been taking diazepam 10mg two times daily for 1 year. Will this hurt my liver? ## Va... 2 replies
oxycodone AND LIVER DAMAGE
ive had 6 shoulder replacements and given 15 mgs. of oxycodone for 10 months.could this cause liver damage /? you so muc... 2 replies
Food/supplements and Telmisartan
I am under treatment of hypertension and abnormality of Left Ventrical (LV has thickened) and also for prostrat enlargem... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 February 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA